Headaches, Dizziness And Tremors After Stopping Epilepsy Treatment?
I have been suffering from epilepsy for 6 years, have been treated many times until I did an EEG and CT scan. well I did not continue treatment for almost 1 year. well now I feel a very excruciating headache for 2 minutes can be more than that. not a headache but more sick. vision often fireflies, often experience tremors and the most strange thing is that I often experience a long, blank stare. according to the doctor whether my illness is getting worse or what?
Epilepsy occurs due to abnormal electrical activity of the brain, which then causes the sufferer to experience seizures. The type of seizure varies, there are spasms throughout the body, parts of the body, or spasms that are characterized by a brief loss of consciousness / petit-mal. Epilepsy drugs work to control the electrical activity.
Treatment of epilepsy varies greatly in duration, often in treatment requiring adjustments to dosage and type of drug to control the seizures. Epilepsy treatment is carried out for up to two years or more seizure-free, then the drug will be reduced in dosage and then stopped according to the consideration of the neurologist who handles it. It is important not to stop taking medication on your own or to change medication without the doctor's knowledge, because the administration of the drug has been considered according to the age, condition of the patient, type of seizure, and other drugs consumed.
The symptoms that you are experiencing right now aren't necessarily related to epilepsy. Headaches can also be caused by other things, such as migraines, tension headaches, cluster headaches, toothaches, infections, or other metabolic disorders.
Given your history, you should not underestimate this and consult a neurologist immediately. The neurologist will examine you again and determine the treatment that is right for you. It may also be a repeat CT scan to determine the cause of your headaches.
Hopefully this is useful,